# SDR ASAA9840061

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - PRIOR TO FLT 103, THE L-1 DOOR WAS FOUND EXTREMELY HARD TO MOVE.  LUBRICATED L-1 DOOR AND THE DOOR OPERATED NORMALLY.  (X)
